# SDR UALA2010072602671

- Difficulty date: July 24, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 78,488 hours, 9,380 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 51 HJK EMERGENCY LIGHT IS INOPERATIVE.  REPLACED EMERGENCY LAMP STRIP.  CHECKS NORMAL.
